Alert archive / Oklahoma / Flash Flood Watches in 2008

Flash Flood Watch 2, NWS Tulsa, OK

February 15, 200822 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flash flood watch at Feb 15, 2008, 10:52 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 16, 2008, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2008, 10:52 AM CST (16:52 UTC)
In effect from
Feb 16, 2008, 12:00 PM CST
Expired
Feb 17, 2008, 3:37 AM CST
In force
16 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KTSA 151652
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
1052 AM CST FRI FEB 15 2008

...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT...

.AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE TO HEAVY
RAINFALL SATURDAY AND SATURDAY NIGHT.

ARZ001-002-010-011-019-020-029-OKZ049-053>076-160100-
/O.NEW.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
1052 AM CST FRI FEB 15 2008

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS...
  BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN 
  AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...
  CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...
  MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...
  OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...
  SEQUOYAH...TULSA...WAGONER AND WASHINGTON.

* FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT

* A STRONG UPPER LOW WILL MOVE OUT OF THE SOUTHWEST AND
DIRECTLY OVER OUR REGION THIS WEEKEND. SOUTH WINDS AHEAD
OF AN ASSOCIATED SURFACE LOW WILL BRING ABUNDANT GULF MOISTURE
INTO OUR REGION...LEADING TO WIDESPREAD MODERATE TO HEAVY
RAINFALL SATURDAY AND SATURDAY NIGHT. RAINFALL AMOUNTS FROM
ONE AND A HALF INCHES TO THREE INCHES ARE EXPECTED ACROSS
THE ENTIRE AREA. LOCAL RAINFALL AMOUNTS MAY REACH FIVE INCHES...
IF NUMEROUS THUNDERSTORMS DEVELOP WITHIN THE AREA OF MODERATE
RAIN.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
8 follow-up statements
000 
WGUS64 KTSA 152133
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
333 PM CST FRI FEB 15 2008

...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT...

.AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE
TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT.

ARZ001-002-010-011-019-020-029-OKZ049-053>076-160400-
/O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
333 PM CST FRI FEB 15 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT

* A STRONG UPPER LOW WILL MOVE OUT OF THE SOUTHWEST AND DIRECTLY 
  OVER OUR REGION THIS WEEKEND. SOUTH WINDS AHEAD OF AN 
  ASSOCIATED SURFACE LOW WILL BRING ABUNDANT GULF MOISTURE INTO 
  OUR REGION...LEADING TO WIDESPREAD MODERATE TO HEAVY RAINFALL 
  SATURDAY AND SATURDAY NIGHT. RAINFALL AMOUNTS FROM ONE TO TWO
  INCHES ARE EXPECTED ACROSS THE ENTIRE AREA. LOCAL RAINFALL
  AMOUNTS MAY THREE TO FOUR INCHES... IF NUMEROUS THUNDERSTORMS
  DEVELOP WITHIN THE AREA OF MODERATE RAIN.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 160312
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
912 PM CST FRI FEB 15 2008

...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT...

.AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE
TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT.

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161115-
/O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
912 PM CST FRI FEB 15 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT

* A POTENT LOW PRESSURE SYSTEM ALOFT WILL MOVE OUT OF THE 
SOUTHWESTERN UNITED STATES AND INTO THE SOUTHERN PLAINS
TOMORROW AND THEN NORTHEAST ACROSS OKLAHOMA TOMORROW NIGHT.
AS THE UPPER SYSTEM APPROACHES RAIN WILL DEVELOP.  A LARGE
AREA OF RAIN WITH THUNDERSTORMS EMBEDDED WITHIN IN IT WILL
EFFECT EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY
AND SATURDAY NIGHT.  RAINFALL TOTALS OF ONE TO TWO INCHES
WILL BE COMMON.  A FEW PLACES MAY RECEIVE FOUR OR FIVE INCHES
RAIN MAKING FLOODING A CONCERN.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 160926
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST SAT FEB 16 2008

...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161730-
/O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
326 AM CST SAT FEB 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* FROM NOON CST TODAY THROUGH LATE TONIGHT

* A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN
  PLAINS LATER TODAY AND TONIGHT. RAIN AND THUNDERSTORMS WILL
  CONTINUE TO INCREASE ACROSS SOUTHEAST OKLAHOMA THIS MORNING AND
  SPREAD NORTH INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY
  THIS AFTERNOON. AN ADDITIONAL ROUND OF HEAVY RAIN AND
  THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. RAINFALL
  AMOUNTS BETWEEN ON AND TWO INCHES WILL BE COMMON BEFORE THE
  HEAVIEST RAIN SHIFTS EAST OF THE AREA AFTER MIDNIGHT...WITH
  LOCAL AMOUNTS UP TO FIVE INCHES POSSIBLE.

* THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS
  AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS...PARTICULARLY NEAR
  ANY LOW-WATER CROSSINGS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 161038 CCA
FFATSA

FLOOD WATCH...CORRECTION
NATIONAL WEATHER SERVICE TULSA OK
326 AM CST SAT FEB 16 2008

...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161730-
/O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
326 AM CST SAT FEB 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY
THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* FROM NOON CST TODAY THROUGH LATE TONIGHT

* A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN
  PLAINS LATER TODAY AND TONIGHT. RAIN AND THUNDERSTORMS WILL
  CONTINUE TO INCREASE ACROSS SOUTHEAST OKLAHOMA THIS MORNING AND
  SPREAD NORTH INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY
  THIS AFTERNOON. AN ADDITIONAL ROUND OF HEAVY RAIN AND
  THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. RAINFALL
  AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON BEFORE THE
  HEAVIEST RAIN SHIFTS EAST OF THE AREA AFTER MIDNIGHT...WITH
  LOCAL AMOUNTS UP TO FIVE INCHES POSSIBLE.

* THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS
  AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS...PARTICULARLY NEAR
  ANY LOW-WATER CROSSINGS.

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 162030
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
230 PM CST SAT FEB 16 2008

...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-170430-
/O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
230 PM CST SAT FEB 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH LATE TONIGHT

* A POTENT UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON
  AND EVENING BEFORE MOVING ACROSS THE AREA LATE TONIGHT.
  AT MID AFTERNOON...RAIN WAS FALLING ACROSS MUCH OF THE
  AREA.  RAIN WILL CONTINUE TO FALL ON AND OFF THROUGH
  TONIGHT. THE RAIN WILL BE HEAVY AT TIMES.  ONE TO TWO
  INCHES OF RAIN WILL BE COMMON BY SUNDAY MORNING. LOCALLY
  HIGHER AMOUNTS MAY RESULT IN FLOODING. 

* THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER 
  STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS...
  PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 162134
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
334 PM CST SAT FEB 16 2008

...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST
  CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT...

ARZ001-002-010-011-019-020-029-OKZ049-053>076-170400-
/O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU
334 PM CST SAT FEB 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK...
  DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...
  MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...
  PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...
  WAGONER AND WASHINGTON.

* THROUGH LATE TONIGHT

* A POTENT UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING
  BEFORE MOVING ACROSS THE AREA LATE TONIGHT. MUCH OF SOUTHEAST
  OKLAHOMA HAS ALREADY SEEN ONE TO TWO INCHES OF RAINFALL
  THROUGH LATE THIS AFTERNOON. RAIN WILL CONTINUE TO FALL ON
  AND OFF THROUGH TONIGHT...WITH AN ADDITIONAL ONE TO TWO INCHES
  OF RAIN POSSIBLE ACROSS THE WATCH AREA. LOCALLY HEAVIER AMOUNTS
  WILL BE LIKELY WITH ANY EMBEDDED THUNDERSTORMS.  

* THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER 
  STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS... 
  PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 170243
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
843 PM CST SAT FEB 16 2008

...ADDITIONAL HEAVY RAIN WILL FALL ACROSS PARTS OF SOUTHEAST
   OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT...

OKZ054>068-070-071-073-170345-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-
MCINTOSH-PITTSBURG-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...
BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...
EUFAULA...MCALESTER
843 PM CST SAT FEB 16 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR HAS BEEN CANCELLED FOR MUCH OF 
NORTHEAST OKLAHOMA. THE RISK FOR HEAVY RAIN HAS ENDED IN THIS
AREA. 

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-171045-
/O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
843 PM CST SAT FEB 16 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL...
  CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN 
  OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE...
  PUSHMATAHA AND SEQUOYAH.

* UNTIL 6 AM CST SUNDAY

* A POTENT LOW PRESSURE SYSTEM ALOFT WAS MOVING INTO SOUTHWEST
  OKLAHOMA THIS EVENING. THIS LOW PRESSURE WILL TRACK NORTHEAST
  ACROSS THE STATE TONIGHT. HEAVY RAIN WILL REMAIN POSSIBLE 
  ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.  ONE TO 
  THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS THIS AREA.
  WITH POSSIBLY ANOTHER INCH OF RAIN TO FALL...FLOODING WILL
  REMAIN POSSIBLE.

* THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER 
  STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS... 
  PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. 

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...
KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING
IS OBSERVED OR IF A WARNING IS ISSUED.

$$
000 
WGUS64 KTSA 170937
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
337 AM CST SUN FEB 17 2008


ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-171045-
/O.CAN.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU
337 AM CST SUN FEB 17 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND 
EAST OKLAHOMA HAS BEEN CANCELLED. 

THE UPPER LOW PRESSURE SYSTEM IS STARTING TO PULL NORTH OF THE 
REGION AND THE THREAT OF ADDITIONAL HEAVY RAIN IS RAPIDLY 
DIMINISHING. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Feb 15, 10:34 AM CST, 18 minutes earlier.

Area forecast discussion, Feb 15, 10:34 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1034 AM CST FRI FEB 15 2008

.DISCUSSION...
LOW LEVEL COLD AIR ADVECTION WILL KEEP TEMPERATURES
IN CHECK THIS AFTERNOON. SATELLITE SHOWS CLOUDS NOW
HERE TO STAY...PROBABLY THROUGH SUNDAY MORNING. NOT
MUCH RISE IN TEMP...IF ANY..EXPECTED THIS AFTERNOON
FOR ENTIRE FORECAST AREA. ADJUSTMENTS MADE.

12Z RUNS CONTINUE POTENTIAL HEAVY RAIN SCENARIO FOR
SATURDAY/SATURDAY NIGHT...SO FLOOD WATCH POSTED FOR
18Z SAT-12Z SUN TIMEFRAME. GENERAL ONE - THREE INCH
RAINFALL EXPECTED...LOCAL FIVE INCH AMOUNTS CAN NOT
BE RULED OUT...SHOULD CONVECTION ENHANCE RATES.
GW

&&

.PREV DISCUSSION... /ISSUED 344 AM CST FRI FEB 15 2008/

DISCUSSION...
POWERFUL STORM SYSTEM OVER NORTHERN BAJA THIS MORNING WILL MOVE
EAST OVER THE NEXT COUPLE OF DAYS AND PROVIDE A WET WEEKEND ACROSS
ALL OF THE AREA...WITH GOOD POTENTIAL FOR 1-2 INCH RAINFALL IN
MOST AREAS BY SUNDAY MORNING. SOME OTHER INTERESTING POSSIBILITIES
EXIST AS WELL...MORE ON THIS IN A MOMENT...BUT APPEARS TO BE PRIMARILY
A HEAVY RAIN EVENT.

AT PRESENT COLD AIRMASS HAVING TOUGH TIME MAKING IT THROUGH THE
HILLS IN SOUTHEAST OKLAHOMA...TEMPS STILL IN THE LOW 50S NEAR THE
RED RIVER AT THIS HOUR. DO NOT EXPECT IT TO PROGRESS TOO MUCH
FARTHER SOUTH BEFORE WARM AIR BEGINS TO SURGE BACK NORTH TONIGHT
AND SATURDAY AHEAD OF UPPER LOW. SHALLOW OLD AIR LIKELY TO BE MORE
STUBBORN TO ERODE ACROSS NORTHERN AREAS THAN GUIDANCE IS
SUGGESTING...00Z ECMWF AND 06Z WRF HAVE TRENDED THIS WAY AS WELL.
THIS MEANS AT LEAST A LIMITED TIME FRAME IN WHICH FREEZING PRECIP
POSSIBLE MAINLY NORTH OF I-44. NOT EXPECTING A MAJOR ICING EVENT
AS TEMPS SHOULD ULTIMATELY WARM ABOVE FREEZING BY SAT AFTERNOON.

IMPRESSIVE PRECIP H20 CONTINUES TO STREAM NORTH THROUGH SAT NIGHT
WITH HIGH SFC DEW POINTS POTENTIALLY SURGING INTO SE OKLAHOMA BY
LATE SAT AFTERNOON. GIVEN THE SPECTACULAR DEEP LAYER SHEAR EVEN
THE MODEST INSTABILITY FORECAST SHOULD BRING A CHANCE OF MAINLY
ELEVATED SEVERE STORMS FAR SOUTH SAT AFTERNOON AND EVENING. THE
POTENTIAL FOR SFC-BASED STORMS LOOKS VERY LIMITED...BUT THIS WILL
BE ANOTHER TREND TO KEEP A CLOSE EYE ON FOR LATER FORECASTS.

MODELS DIFFER IN TIMING OF THE UPPER SYSTEM EJECTING EAST WITH THE
GFS AND ECMWF FASTER THAN WRF AND UKMET. BASICALLY SPLIT THE
DIFFERENCE THERE...AND IN ANY CASE RAIN CHANCES REMAIN NEAR 100
PERCENT SAT NIGHT. WITH COLDER TEMPS ALOFT MOVING IN THERE IS SOME
CHANCE OF A CHANGEOVER TO SNOW ON THE BACKSIDE OF THE SYSTEM
SUNDAY AND SOME CHANCE OF A QUICK ACCUMULATION OF A FEW INCHES.
THE LOW LEVEL TEMPS MAY NOT COOL ENOUGH FOR THIS TO TAKE PLACE
HOWEVER. SPS ISSUED BY THE DAY SHIFT COVERS THE SITUATION FOR
NOW.

COLDER AIR IN WAKE OF THE SYSTEM EARLY NEXT WEEK WITH A NICE WARM
UP BY WEDNESDAY. NEXT SYSTEM MOVING THROUGH TOWARD THE END OF THE
PERIOD TO BRING CHANCE OF RAIN AND THUNDER WED NIGHT AND THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   33  30  44  34 /  10  30 100 100
FSM   44  40  52  43 /  20  40  90 100
MLC   35  37  52  40 /  30  60 100 100
BVO   31  25  42  34 /  10  20 100 100
FYV   36  32  51  42 /  20  20  80 100
BYV   33  28  49  42 /  20  20  70 100
MKO   36  31  49  38 /  20  40 100 100
MIO   31  25  47  36 /  10  20  90 100
F10   33  32  49  37 /  20  50 100 100
HHW   46  43  58  40 /  40  70 100 100

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM NOON SATURDAY TO 6 AM SUNDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM NOON SATURDAY TO 6 AM SUNDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...21
LONG TERM....18
Hazardous weather outlook, Feb 15, 5:00 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CST FRI FEB 15 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST FRI FEB 15 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

WINTER WEATHER.
	RISK...LIMITED.

DISCUSSION...
LIGHT RAIN IS EXPECTED TO SLOWLY INCREASE IN COVERAGE TODAY
AND SPREAD NORTHWARD OVER THE REGION TONIGHT. A MIXTURE OF
LIGHT RAIN AND LIGHT FREEZING RAIN IS POSSIBLE OVER
NORTHERN PORTIONS OF NORTHEAST OKLAHOMA AFTER MIDNIGHT TONIGHT.
NO SIGNIFICANT ICE ACCUMULATION IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...WINTER WEATHER POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL SYSTEM WILL MOVE OVER THE REGION SATURDAY.
ABUNDANT MOISTURE WILL MOVE NORTHWARD OVER THE AREA AHEAD OF
THIS SYSTEM AND WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED
ON SATURDAY AND SATURDAY NIGHT. HEAVY RAINFALL AMOUNTS OF ONE
TO TWO AND A HALF INCHES OF RAIN CAN BE EXPECTED. LOCAL AMOUNTS
OF MORE THAN 3 INCHES ARE POSSIBLE. ELEVATED INSTABILITY AND SHEAR
ARE ADEQUATE FOR MAINLY ELEVATED SEVERE THUNDERSTORMS SATURDAY
AFTERNOON AND EVENING. LARGE HAIL WILL BE THE MAIN THREAT.

ON SUNDAY AS THE UPPER SYSTEM MOVES NORTHEAST OF THE AREA...A
CHANGEOVER TO SNOW ON THE BACK SIDE OF THE SYSTEM IS POSSIBLE.
ACCUMULATIONS GENERALLY WILL BE LESS THAN AN INCH BUT
LOCAL ACCUMULATIONS OF 1 OR 2 INCHES OF SNOW IS POSSIBLE...MAINLY
ALONG AND NORTH OF INTERSTATE 44.

WARMING TEMPERATURES ON TUESDAY AND WEDNESDAY WILL INCREASE
MOISTURE AHEAD OF THE NEXT SYSTEM WHICH WILL BRING A CHANCE OF
THUNDERSTORMS TO THE REGION WEDNESDAY NIGHT AND THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 12:00 PM CSTWinter Weather AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more21 hr

Nearby

Flash Flood Watches in Oklahoma, 2008Flash Flood Watches in Arkansas, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.